# SDR DALA2017121908773

- Difficulty date: December 18, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 51,170 hours, 29,644 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR OF CRACK/DISBONDING ON CHANNEL OF FLOOR PANEL.  REPAIRED IAW SRM 53-20-03 AND 51-20-00.
